Doctor insights on:
Overdose Of Amitriptyline
ER: Elavil (amitriptyline) is a dangeous medication in od. If you or someone you think took and od, i would call 911 and go to er. There can be heart irregularities with serious consequences. Discuss what dose you should be on and tell if it is not working. There is no home remedy for this od. ...Read more
No: Many people take much higher doses of Amitriptyline on a daily basis. The highest daily dose i've ever prescribed is 300 mg. Nevertheless, please be careful to take your medication as your doctor prescribes it. You may notice some unpleasant effects resulting from taking too much, like increased constipation, dry mouth, blurry vision, difficulty urinating and sedation. These should all pass. ...Read moreSee 1 more doctor answer
Depends: Elavil (amitriptyline) can interact with several other meds such that even a low dose can be toxic and some people don't metabolize well. You should discuss with your prescriber your concerns. If thinking of a suicide plan, tell them as well. It's not a pleasant nor sure thing and other help is available if this isn't working. ...Read moreSee 1 more doctor answer
What is the distinction between a severe side effect, and an overdose in regards to the drug Amitriptyline? Took 9(25mg) for sleep. Lost coordination.
I just took 4 excedrine migraine in the span of hours, along with 2 tizanidine HCl 4 mg; 2 amitriptyline 25mg, and two l-trypto have i overdosed or need to be concerend
Yes, but be cautious: Diurex is caffeine and magnesium salicylate. As such it will have the stimulating properties of caffeine including nervousness, tachycardia, insomnia and jitteriness. Salicylate may cause ringing in the ears and GI irritation. Amitriptyline is an antidepressant which can cause sedation, constipation, urinary retention and changes in heart rhythm. There are no reported drug interactions. ...Read more